標題: Matricial ranges of quadratic operators
作者: Tso, SH
Wu, PY
應用數學系
Department of Applied Mathematics
關鍵字: numerical range;matricial range;quadratic operator
公開日期: 1-九月-1999
摘要: We show that if T is a quadratic operator on a Hilbert space, then (1) the numerical range of T is an (open or closed) elliptical disc (or its degenerate form) and (2) for every n greater than or equal to 1, the nth matricial range of T consists of n x n matrices whose numerical ranges are contained in the closure of the numerical range of T.
URI: http://hdl.handle.net/11536/31106
ISSN: 0035-7596
期刊: ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
Volume: 29
Issue: 3
起始頁: 1139
結束頁: 1152
顯示於類別:期刊論文